# SDR WX0A2021101673852

- Difficulty date: October 14, 2021
- Submitted: October 16, 2021
- Operation: Air carrier
- Aircraft: N218NV
- Make and model: Airbus A320-214
- Aircraft serial: 1229
- Aircraft time: 50,335 hours, 31,574 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DURING CRUISE BEFORE TOP OF DESCENT YELLOW HYDRAULIC RESEVOIR LOST ALL FLUID. ECAM FOR HYD LO LVL ANF PRESSURE. FOLLOWED ECAM AND LANDED NORMALLY / REMOVED AND REPLACED YELLOW HYDRAULIC SYSTEM HCU PIPE ON ENG 2 IAW AMM 29-13-49 OP'S/LEAK CHECK GOOD A/C OKAY FOR SERVICESERVICED YELLOW HYDRAULIC SYSTEM IAW AMM 12-12-29"
